A 16-year-old female asked:
Disclaimer

i have a really bad pain in myright side of my stomach. it's been like this for 3 days i took plan b a weekago can it be from the pills? it hurts a lot

1 doctor answer
Dr. Ihab Ibrahim
29 years experience Pain Management
Worth an exam: Don't delay in seeking an evaluation.
Answered on Dec 10, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 24-year-old female asked:
Dr. John Munshower
30 years experience Family Medicine
?Rib contusion: Maybe you injured your rib when vomiting 6 days ago, and rib sprains or even fractures can cause your symptoms. Best to be seen and evaluated by a do ... Read More
1
1 thank
A female asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Exam needed: If you are in such severe distress or if your symptoms began sud this behaves like an acute abdomen and you should head to the emergency room where p ... Read More
A member asked:
Dr. Idan Sharon
28 years experience Neurology
Stomach pain: I would see a GI specialist. The dizziness may be reactive or secondary to the stomach problem.
A 18-year-old female asked:
Dr. Daniel Ziegler
30 years experience Emergency Medicine
See a doctor: Not knowing how long ago this happened, how sick you were, if you were hospitalized, on a ventilator, in a coma, the types of medication you overdosed ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month